# SDR AALA20120611004

- Difficulty date: June 6, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 100,880 hours, 16,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATIONS 742 TO 764, RIGHT BUTTLINE 40 HAS A DAMAGED WEB.  CUT OUT AND REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AT WEB PER SRM 51-70-13.
